# SDR SWAA2019082136152

- Difficulty date: August 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 48,802 hours, 25,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 LOWER MAIN SILL WEB ANGLE CORRODED AROUND FASTENER HOLES BETWEEN BS. 312 TO BS. 328, RBL 50.    / R&R WEB ANGLE IAW SRM AND DWG.
